# SDR CA150123001

- Difficulty date: January 22, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 71,989 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT, THE FLIGHT RETURNED AND LANDED APPROXIMATELY 5800KG OVERWEIGHT. CREW DECLARED PAN PAN WITH ATC.  CARRIED OUT TSM 32-31-00-810-868-A STEPS 4A 1-7. FOUND FLUID OVERSERVICED. OLEO SERVICED WITH FLUID IAW AMM 12-12-32-611. NLG RETRACTION AND EXTENSION ACCOMPLISHED IAW AMM 32-30-00-867. CHECKS SERVICEABLE.
